# SDR R61A201611030738

- Difficulty date: November 3, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 23,731 hours, 18,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 006461
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 8,000 hours, 6,387 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY BATTERY WAS NOT PUTTING ANY POWER OUT. MAINTENANCE REMOVED AND REPLACED EMERGENCY BATTERY IAW AMM AND OPS CHECKED GOOD.
